# SDR A6WA201543245

- Difficulty date: November 14, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 37,982 hours, 35,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP MISSING FWD END OF EMER FLOOR TRACK LIGHTS.
